# SDR DL72W001702

- Difficulty date: August 30, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- Aircraft time: 60,538 hours, 41,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MIDVISIT, THE RT LOWER CORNER OF THE 1303 WEB WAS CRACKED.  DRILLED UP DOUBLER PER DRD 53-10-4D FIG 802D.  STOP DRILLED CRACK PER DRD 53-10-4D AND DYE CKED PER DRD 53-10-4D FIG 802D.  NO CRACK FOUND BEYOND DOUBLER HOLE.  OK TO INSTALL.  INSTALLED DOUBLER PER DRD 53-10-4D FIG 802D.
